# SDR V0XD20180725005

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 349.0 REQUIRE SPLICE REPAIR. CUT OUT DAMAGED AREA FABRICATED AND INSTALLED REPAIRED PARTS IAW REO 670-53-21-1541 REV-- 2018-07-23 AND SRM 51-25-16.
